International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 205-207

A criterion for p-valently starlike functions

Shigeyoshi Owa,1 Mamoru Nunokawa,2 and Seiichi Fukui3

1Department of Mathematics, Kinki University, Osaka, Higashi-Osaka 577, Japan
2Department of Mathematics, Gunma University, Aramaki, Gunma, Maebashi 371, Japan
3Department of Mathematics, Wakayama University, Wakayama 640, Japan

Received 22 December 1992; Revised 19 April 1993

Copyright © 1994 Shigeyoshi Owa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The object of the present paper is to prove a criterion for p-valently starlike functions in the open unit disk.